Journal article icon

Journal article

Discrete small world networks

Abstract:
Small world models are networks consisting of many local links and fewer long range 'shortcuts', used to model networks with a high degree of local clustering but relatively small diameter. Here, we concern ourselves with the distribution of typical inter-point network distances. We establish approximations to the distribution of the graph distance in a discrete ring network with extra random links, and compare the results to those for simpler models, in which the extra links have zero length and the ring is continuous.
Publication status:
Published

Actions


Authors


Barbour, AD More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Journal:
ELECTRONIC JOURNAL OF PROBABILITY
Volume:
11
Pages:
1234-1283
Publication date:
2006-12-15
EISSN:
1083-6489
ISSN:
1083-6489
URN:
uuid:bf6d962e-748f-4a27-8364-f596afb7c7ff
Source identifiers:
97540
Local pid:
pubs:97540

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP